Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
129 Doctors are Online


DARK PATCH/SCAR ON MY FACE i.e on either side of nose hi i am 18 yrs old.. n my complexion is very fair,.. but i have 2 dark patches (or scars) on either side of my nose.. this is posing many problems in my life as it is clearly visible even from far due to my fair complexion.. pls do help me.. i am a college going girl n so its is creating soo many problems in my academic life too.. i feel very much inferior... plz do help me in this regard..
Asked On : Sat, 17 Oct 2009
Answers:  2 Views:  1160
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Procedures
  Anonymous's Response

This problem is very common, either you can use consiler makeup for immidiate  solution and for cure try using "meladerm" cream for minimum of 3-4 months.

Answered: Fri, 30 Oct 2009
General & Family Physician Dr. Ramesh M.Vachharajani's  Response
Thanks for query,
Wash your face with face wash 3-4 times a day,
Aply Kojic acid cream on affected part.
You can use kojic acid soap also.
Ok and bye.
Answered: Mon, 3 Oct 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor